# SDR DALA2014121006481

- Difficulty date: December 3, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 68,214 hours, 29,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 65-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FLOOR SUPPORT BETWEEN FRAMES 65-67, -Y35CM, CORRODED.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 51-74-00 AND 53-00-14, FIG 102.  REPLACED THE FLOOR SUPPORT IAW SRM 51-42-11.
